Remarks on a class of renormalizable interpolating gauges

Dudal, David, Gracey, John A ORCID: 0000-0002-9101-2853, Lemes, Vitor ER, Sobreiro, Rodrigo F, Sorella, Silvio P, Thibes, Ronaldo and Verschelde, Henri
(2005) Remarks on a class of renormalizable interpolating gauges. Journal of High Energy Physics, 2005 (07). 059-059.

[thumbnail of 0505037v1.pdf] PDF
0505037v1.pdf - Unspecified

Download (255kB)


A class of covariant gauges allowing one to interpolate between the Landau, the maximal abelian, the linear covariant and the Curci-Ferrari gauges is discussed. Multiplicative renormalizability is proven to all orders by means of algebraic renormalization. All one-loop anomalous dimensions of the fields and gauge parameters are explicitly evaluated in the MS scheme. © SISSA 2005.

Item Type: Article
Additional Information: LTH 652; arXiv Number: arXiv:hep-th/0505037v1. Published: July 22, 2005. 25 pages.
Uncontrolled Keywords: Renormalization Regularization and Renormalons, BRST Quantization, QCD, CURCI-FERRARI MODEL, QUANTUM-FIELD THEORY, YANG-MILLS THEORY, COVARIANT GAUGES, ABELIAN GAUGE, LOOPS
Subjects: ?? QC ??
Divisions: Faculty of Science and Engineering > School of Physical Sciences > Mathematical Sciences
Depositing User: Symplectic Admin
Date Deposited: 18 Aug 2008 13:17
Last Modified: 17 Dec 2022 01:18
DOI: 10.1088/1126-6708/2005/07/059
Publisher's Statement : Copyright © Institute of Physics and IOP Publishing Limited 2008
Related URLs: